# SDR N6WA20140223003

- Difficulty date: February 23, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N157GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10230
- Aircraft time: 23,313 hours, 15,911 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Seized
- Location: Ac Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RIGHT PACK AUTO FAIL ON LANDING, FOLLOWED BY SMOKE IN THE COCKPIT.  AUDIBLY VERIFIED RT ACM IS SEIZED.  DEFERRED RT PACK IAW MEL 21-51-01A CAT C.
